What Are Xanax Withdrawal Symptoms?
You're probably curious about Xanax withdrawal symptoms and these can be life-threatening and very serious. That is why before attempting to go cold turkey on any of these on Xanax, you need to talk to your doctor.
You can also visit detox centre where specialists will make everything a lot more comfortable and safer. Doctors can monitor your blood pressure, heart rate, make sure that you're not having seizures. They probably give you some medication to help you get through it.
Xanax is a very serious drug if you abuse it pretty heavily. Of course, these symptoms are gonna be a lot worse if you've done it for a longer period of time. And if you're just taking it you literally as a prescription and you're doing the right dosage, it's probably not gonna be as severe.
There are a full plethora of withdrawal symptoms, but everything is possible. And for that, you need to probably check with your doctor and get a plan of action ready.
This sentence can literally happen a few hours after your last dose depending on how often you use it. If you're not using it very often, it probably would take a little longer for you to experience ease.
The physical side of symptoms probably peaks anywhere from two to five days. They can last up to two weeks and start to subside at that point. The mental ones like stress, anxiety, not getting enough, loss of appetite, low energy levels can last for a month or two. Especially if you don't get the right help that you need that you deserve.
Tremors and seizures are the most severe from the physical withdrawal symptoms. You can also experience heart palpitations and high blood pressure. If you already have health problems it can amplify those. Blurred vision is also a common symptom.
That's why it's very very serious, especially if you have other issues going on with your health. It also affects your nerves and you can have numbness, tingling, muscle aches in various areas of your body.
Like I said above, you're gonna lose your appetite. Throwing up is also one of these symptoms. Hypertension, high blood pressure, impaired vision and fewer are among the most common effects. It has also been reported about teeth and jaw pain.
The mental symptoms include anxiety, stress, panic disorder, panic attacks, depression. The lasts the longest, especially, when you come off of anything that you've been doing for a while. Your body has to get adjusted and when you do that, stress just shoots through the roof.
That's why it's good to get a good group of support behind you. It could be a team of you know doctors or it can be your family. Like I said, if you're thinking about coming off this or if you are and you have any complications, you need to go to the emergency room. Just do that, it's not worth your life.
I wish you the best of luck if you're going through this. If you have appeared to be addicted by accident using a prescription drug or, I'm sorry to hear that, but if you're abusing it, hopefully, this will help you and you can move on.